# SDR UPS07449766

- Difficulty date: May 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 105,789 hours, 26,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ULTRASONIC INSP FOUND CRACK INDICATION AT BS 333 TO BS 334 BL 0 LEFT SIDE 1 INCH APPROX IN - LENGTH (CRACK LENGTH 0.68").  A REPAIR DOUBLER ADDED ON NOSE WHEEL WELL TOP PANEL UPPER SURFACE AT BTN BS 320 - BS 340 BL 0 IAW SRM 53-10-04 FIG 119 AS PER HX RS R53-18-35794 AND UPS EO B747-5310-26793.
